# SDR AALA984207

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 RBL 34 HAD LIGHT CORROSION BLENDED FROM THE UPPER AND LOWER SURFACE OF THE TOP CAP.  REFER TO FIG 1, COMPLETELY REMOVED CORROSION, ALODINE ALL BARE ALUMINUM SURFACES.  FINISHED BLENDED AREA WITH TWO COATS OF PRIMER.  FILL BLENDS WITH PROSEAL 870.  (M)
